# SDR DXTA2009111003852

- Difficulty date: November 9, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 658 hours, 460 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE AT FL400, APPROX 25 MINUTES INTO FLIGHT, NOSE GEAR EXTENDED UNCOMMANDED, NOSE DOORS OPENED, THEN NOSE GEAR RETRACTED VERY ABRUPTLY. INDICATIONS ON GEAR DISPLAY WERE ONE RED, NO GREEN. RED LIGHT STAYED ON TILL GEAR HANDLE WAS SELECTED DOWN FOR LANDING. GEAR EXTENDED NORMAL. LANDING UNEVENTFUL.
